Artículo

The limit as p¿ ¿ for the eigenvalue problem of the 1-homogeneous p -Laplacian

Journal ar
Revista Matematica Complutense
  • Volumen: 27
  • Número: 1
  • Fecha: 01 enero 2014
  • Páginas: 241-258
  • ISSN: 11391138 19882807
  • Tipo de fuente: Revista
  • DOI: 10.1007/s13163-013-0124-4
  • Tipo de documento: Artículo
In this paper we study asymptotics as p¿ ¿ of the Dirichlet eigenvalue problem for the 1-homogeneous p -Laplacian, that is,-1/p|Du| 2-p div (|Du|p-2Du)=¿u, in ¿, u=0, on ¿ ¿Here ¿ is a bounded starshaped domain in ¿n and p>n. There exists a principal eigenvalue ¿1,p (¿), which is positive, and has associated a non-negative nontrivial eigenfunction. Moreover, we show that limp¿ ¿ ¿ 1,p(¿)= ¿ 1,¿(¿), where ¿ 1,¿(¿) is the first eigenvalue corresponding to the 1-homogeneous infinity Laplacian, that is, -(D2u Du/|Du|) ¿ D/|Du| =¿ u. © 2013 Universidad Complutense de Madrid.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación